# SDR UPS09554369

- Difficulty date: January 2, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 24,516 hours, 16,647 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AOG RESPONSIBILITY, WHILE DRILLING OFF FASTENER HEAD ON CNTR TANK ACCESS PANEL 134AZ CAME OFF FASTENER AND CAUSED DAMAGE TO FUEL CELL CUT OUT EDGE.  REPAIRED PER ATS ENGINEERING REPAIR 09-1026.
